# SDR COEA2017010901912

- Difficulty date: January 9, 2017
- Submitted: January 11, 2017
- Operation: Air carrier
- Aircraft: N912FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 047
- Aircraft time: 36,485 hours, 43,062 cycles
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 7000700942
- Part serial: 86081696
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLIGHT 7826 ENROUTE TO FCA/AIR TURNBACK. ON CLIMB OUT, THE NR 1 VERTICAL SPEED INDICATOR AND NR 1 AIRSPEED INDICATOR FLAGGED. CREW ELECTED TO RETURN TO FCA, NO EMERGENCY WAS DECLARED. LANDED WITHOUT FURTHER INCIDENT. MAINTENANCE REPLACED THE NR 1 AIR DATA COMPUTER. ALL OPS CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
